JUBICAP (Paracetamol 325 mg + Ibuprofen 200 mg + Caffeine 30 mg)

JUBICAP (Paracetamol 325 mg + Ibuprofen 200 mg + Caffeine 30 mg)

These drug combinations (Paracetamol + Ibuprofen+ Caffeine) are a non-steroidal anti-inflammatory drug (NSAID) used for the relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, in cases, where there is an inflammation is involved. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs. Paracetamol, or acetaminophen, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). It is used to treat many conditions such as headaches, migraine, muscle aches, arthritis, backache, toothaches, colds, and fevers. Caffeine, the world’s most common stimulant, is used in this drug combination to speed up the action of the drug.


Side Effects: Stomach ache could persist, heartburn, dizziness, rash, drowsiness, nausea, vomiting, constipation, and ringing in the ears.

Warning: Seek medical attention if the following occur, changes in vision, shortness of breath, swelling or rapid weight gain, skin rash, signs of stomach bleeding, liver problems, kidney problems, anemia or severe skin reaction. Desist from self-medication and adhere to doctor’s prescription.


Specification

Brand: JUBICAP

Generic & Strength: Paracetamol 325 mg+ Ibuprofen 200 mg + Caffeine 30 mg     

Mode: Capsule

Packing:

75 Boxes: 1 Carton

1 Box: 10 Packets

1 Packet: 1 Sachet

1 Sachet: 10 Capsule

Write a review

Note: HTML is not translated!
    Bad           Good
Captcha

Weight Based Shipping

Weight Based Shipping applies to all orders!Happy Shopping!!!

 

  • ₦800.00
  • Ex Tax: ₦800.00
  • Price in reward points: 8

Available Options

Tags: Jubicold, Paracetamol 325mg + Ibuprofen 200mg+ Caffeine 30mg